# SDR KZ52002F00000

- Difficulty date: June 19, 2002
- Submitted: July 24, 2002
- Operation: Air carrier
- Aircraft: N7207E
- Make and model: Beech C-99
- Aircraft serial: U223
- System (JASC): 2700 · Flight Control System
- Part: Torque Shaft
- Part number: 115524046
- Condition: Corroded
- Location: Tail Section
- Part time: 10,096 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION OF THE TAIL AREA THE TECHNICIAN DISCOVERED CORROSION HAD PENETRATED THROUGH THE TORQUE SHAFT.  TUBE IS MADE OF STEEL AND IS SUBJECT TO RUST.
